標題: Signed degree sequences of signed graphs
作者: Yan, JH
Lih, KW
Kuo, D
Chang, GJ
應用數學系
Department of Applied Mathematics
公開日期: 1-十月-1997
摘要: This paper gives necessary and sufficient conditions for an integral sequence to be the signed degree sequence of a signed graph or a signed tree, answering a question raised by Chartrand et al. (1994). (G. Chartrand, H. Gavlas, F. Harary, and M. Schultz, On signed degrees in signed graphs, Czech. Math. J.44 (1994), 677-690). (C) 1997 John Wiley & Sons, Inc.
URI: http://hdl.handle.net/11536/292
ISSN: 0364-9024
期刊: JOURNAL OF GRAPH THEORY
Volume: 26
Issue: 2
起始頁: 111
結束頁: 117
顯示於類別:期刊論文


文件中的檔案:

  1. A1997XX47300006.pdf